# SDR SWAA2025032508545

- Difficulty date: March 23, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 24,026 hours, 12,265 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH ENGINE NACELLE SKIN IB SIDE NAC STA 303.8; NWL 117<[01] OK TO CONTINUE PER EA 25-154-00736. REF TTG8Q00ZESNM
